Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
YoDerm 1 Week After Starting Retin-A and Aczone Regimen
 
© Creation Despite

YoDerm 1 Week After Starting Retin-A and Aczone Regimen

When I first started writing this post at the beginning of the summer, I was in the throes of the initial breakout caused by starting topical retinoids. Hyper-keratinized plugs and god-knows-what-else built up in my pores, and now the retinoid was forcing it out. My face erupted in multiple places with huge, swollen bumps. As each lesion resolved, 2or 3 new ones would begin forming on skin still red and tender from the previous weeks breakout. The only thing keeping me sane was this: I have a pretty good understanding of how retinoids work, and I knew there would be a light at the end of the tunnel. 

[ read my whole story & see my whole acne diary on my blog 
• link in bio or simply search 'creation despite  retina-a micro' ]

Copyright

© Creation Despite

    From the album:

    retin-a micro: worth the wait? I took a picture of my face every week for 4 months

    • 11 pictures
    • 0 comments
    • 0 image comments

    Photo Information for YoDerm 1 Week After Starting Retin-A and Aczone Regimen


    Recommended Comments

    There are no comments to display.

    Join the conversation

    You can post now and register later. If you have an account, sign in now to post with your account.

    Add a comment...

    ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoji are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

    ×